# SDR GUUA95152062211A

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 30,405 hours, 35,566 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Linkage
- Condition: Binding
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSP, DISCOVERED LT EMERGENCY DOOR LINKAGE OPEN AND CLOSE STIFF AND NOT WORKING CORRECTLY.  CLEANED AND LUBRICATED LT EMERGENCY DOOR LOCKING MECHANISM, OPS CHECK GOOD.
